Advanced search
Category:Mathematics >Mathematics (General)

Journal details

Asian Science


Open access  |  ISSN:0976-7959

Publisher:Rakesh Kumar Singh
Editor in chief:Dr. P. Gopal Reddy

Articles
Author:Sunil Narbaria*, V.K. Painkra, S. Pradhan And Y. Dhruv
Volume: 11 | Issue no: 2-2016 | Pagination: 140-146
Abstract  |    PDF   
Author:Fouzieh Zeinali* And Masoud Nabimeybodi
Volume: 11 | Issue no: 2-2016 | Pagination: 129-139
Abstract  |    PDF   
Author:Rajesh*, A. K. Godara, C. D. Autade And S. K. Mehta
Volume: 11 | Issue no: 2-2016 | Pagination: 125-128
Abstract  |    PDF   
Author:B.C. Andhare*, D.C. Rai And Tanweer Alam1
Volume: 11 | Issue no: 2-2016 | Pagination: 121-124
Abstract  |    PDF   
Author:Swati Srivastava* And Ritu Singhvi
Volume: 11 | Issue no: 2-2016 | Pagination: 117-120
Abstract  |    PDF   
Author:S. S. Pingale, A. N. Deshmukh*, S. U. Mokhale And G. T. Zore
Volume: 11 | Issue no: 2-2016 | Pagination: 113-116
Abstract  |    PDF   
Author:M.I. Abo Youssef*, M. S. Abd El Aty1, S. A. Yousef1 And M.O Shehata
Volume: 11 | Issue no: 2-2016 | Pagination: 105-112
Abstract  |    PDF   
Author:Rajesh*, S.K. Mehta, C. D. Autade And A. K. Godara
Volume: 11 | Issue no: 2-2016 | Pagination: 98-104
Abstract  |    PDF   
Author:B.C. Andhare*, D.C. Rai And Tanweer Alam1
Volume: 11 | Issue no: 2-2016 | Pagination: 90-97
Abstract  |    PDF   
Author:Shriya Singh* And Rajendra Anbhule
Volume: 11 | Issue no: 1-2016 | Pagination: 87-89
Abstract  |    PDF